Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Red, itchy bumps on top of anus, bleeding, urge to urinate. Using vaseline. Treatment?

I have a cluster of red, itchy bumps at the top of the butt crack (not above it). Thought pilonidal cyst but that is above it. I rub when itchy and they bleed and then I have the urge to urinate. Whenever I rub it, in the shower, I have to urinate. How could this be connected? I put on vaseline, nothing helps. Should I see doc or gynecologist?
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have developed secondary infection over the anal area. The anal area is very prone for getting secondary infection. I advise you to not pinch or pop the area. You can apply an antibiotic cream such as gentamycin cream. Antibiotic tablet s are must such as ciprofloxacin and metronidazole under medical advise. If itching is present then can take benadryl accordingly. Consult your Gynecologist for checking the exact cause. Do not apply vaseline as it can further infect the area.
Answered: Sat, 12 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor